# SDR QXEA2022031400116

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 23,235 hours, 24,866 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET IN CABIN CENTER AISLE IS COMING LOOSE AND BUNCHING UP IN SEVERAL PLACES. REMOVED FROM SERVICE. RESECURED CARPET AS REQUIRED. NO LONGER A TRIPPING HAZARD. AIRCRAFT RETURNED TO SERVICE.
